On Boolean partial differential equations

Sergiu Rudeanu

Kragujevac Journal of Mathematics (2001)

  • Volume: 23, Issue: 23, page 5-9
  • ISSN: 1450-9628

How to cite


Sergiu Rudeanu. "On Boolean partial differential equations." Kragujevac Journal of Mathematics 23.23 (2001): 5-9. <http://eudml.org/doc/253331>.

author = {Sergiu Rudeanu},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {23},
pages = {5-9},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On Boolean partial differential equations},
url = {http://eudml.org/doc/253331},
volume = {23},
year = {2001},

AU - Sergiu Rudeanu
TI - On Boolean partial differential equations
JO - Kragujevac Journal of Mathematics
PY - 2001
PB - Prirodno-matematički fakultet Kragujevac
VL - 23
IS - 23
SP - 5
EP - 9
LA - eng
UR - http://eudml.org/doc/253331
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.